# SDR ZW0A0108403

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON FORMER FOOT AT LONGERON 29R TO LONGERON 29L, STA 1287.  REMOVED CORROSION PER SPM 6-80-01.  TREATED AND PAINTED PER SRM 51-10-03.  FABRICATED AND INSTALLED FORMER SPLICE PER SRM 53-03, FIG 3 AND SRM 51-30-02.
